# SDR YENA2021041200223

- Difficulty date: April 8, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 67,370 hours, 24,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Fwd Pass Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2836, STI-JFK. DIRTY SOCKS ODOR IN AFT CABIN, LEVEL 2 AND SLIGHTLY DETECTABLE IN FWD CABIN.  NONE ON FLIGHT DECK.  OCCURED DURING DESCENT THROUGH 8,000 FEET; PER INFO NOTICE 2017-T015F THIS IS A LEVEL 1 ODOR.  COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A.  AIRCRAFT IS OK FOR SERVICE.
